# SDR SWAA2020031042322

- Difficulty date: August 18, 2015
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 42,387 hours, 19,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS OPERATOR RECORD NUMBER 161182N/R-00295: FOUND REPAIR ON AFT CARGO PIT FLOOR CHANNEL AT BS 767+6" LBL 3.0.         DAMAGE TRIMMED AND A CHANNEL SPLICE INSTALLED IAW SRM 53-00-53 REP 2 AND SR# 1-1869869297 (XDV-WJI-11-0028) CAT A REPAIR. AS DOCUMENTED ON EA-1-751-0494 PART 1 REFER TO Y111048 FOR CURRENT REPAIR CONFIGURATION.
